# SDR DXTA2009062203696

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 4,210 hours, 2,926 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221084306
- Part serial: 127PP
- Condition: Failed
- Location: Mfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FROM BELOW GLARE SHIELD STARTED AT 5,000' ON ARRIVAL. SMOKE LASTED ABOUT 30 SEC TOTAL. HEAVY, THEN DISCIPATING. "ALL" AVIONICS STARTED TO FLICKER PRIOR TO SHUTDOWN.  FOUND PILOTS MFD INOPERATIVE.  R & R PILOTS MFD. POWERED AVIONICS & MONITORED FOR 2 HOURS. NO DISCREPANCIES NOTED.
